Deakin University
Browse
n20020920.pdf (443.73 kB)

A family of restricted subadditive recursions

Download (443.73 kB)
journal contribution
posted on 2002-12-15, 00:00 authored by R Wallace
A family of restricted subadditive recursions

History

Journal

Discrete applied mathematics

Volume

124

Pagination

127-139

Location

Amsterdam, The Netherlands

Open access

  • Yes

ISSN

0166-218X

eISSN

1872-6771

Language

eng

Publication classification

C1 Refereed article in a scholarly journal

Copyright notice

2002, Elsevier Science B.V.

Issue

1

Publisher

Elsevier